# SDR UALA2012030901570

- Difficulty date: March 9, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 76,277 hours, 22,031 cycles
- Engine: Pwa PW2037
- System (JASC): 3340 · Exterior Lighting
- Part: Receptacle
- Part number: BACC63BV18F8CN
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH GREEN NAV LIGHTS INOP.  FOUND PIN 2 OF BOTH D9405J, D9401P BURNT AND AREA AROUND PIN AND SOCKET BURN ALSO NEED TO REPLACE BOTH RECEPTACLE AND PLUG, BOTH LOCATED AT WING LEADING EDGE DISCONNECT, OSS 837.38 WL 243.0 ACCESS IS THRU PANEL 621BTX REF AMM.  VERIFIED NO OTHER DAMAGE TO OTHER WIRES, VERIFIED THAT WITH RIGHT WING NAV LIGHTS CIRCUIT BREAKER PULLED.  NEED RECEPTACLE AND PLUG READ THE FOLLOWING PART #BACC63BV18F8CN, BACC63BP18C8PN.  CAPPED RIGHT WING NAV LIGHTS CIRCUIT BREAKER.
